# SDR AALA202007159012

- Difficulty date: July 14, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 66,003 hours, 29,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - FORWARD FLIGHT ATTENDANT FLASHLIGHT INOP.  FWD F/A FLASHLIGHT AUTHORIZED 14JUL2020T1335Z.  REMOVED AND REPLACED FLASHLIGHT BATTERY, OPERATIONAL CHECK GOOD. CLEARED MEL.
